Allergic exanthema caused by carbamazepine - Image

Image

Carbamazepine is an important drug, but its use may lead to allergic exanthema. In spite of the often florid clinical picture the condition improves rapidly with oral corticosteroids – if the causative drug is replaced.

Allergic exanthema caused by carbamazepine


Copyright © 2017 Duodecim Medical Publications Limited.
Allergic exanthema caused by carbamazepine - Image is a sample topic from the Evidence-Based Medicine Guidelines.

To view other topics, please or purchase a subscription.

Evidence Central is an integrated web and mobile solution that helps clinicians quickly answer etiology, diagnosis, treatment, and prognosis questions using the latest evidence-based research. Learn more.

Citation

* When formatting your citation, note that all book, journal, and database titles should be italicized* Article titles in AMA citation format should be in sentence-case
TY - ELEC T1 - Allergic exanthema caused by carbamazepine - Image ID - 451564 BT - Evidence-Based Medicine Guidelines UR - https://evidence.unboundmedicine.com/evidence/view/EBMG/451564/all/Allergic_exanthema_caused_by_carbamazepine___Image PB - Duodecim Medical Publications Limited DB - Evidence Central DP - Unbound Medicine ER -